# SDR USAA2012072300034

- Difficulty date: June 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CORROSION ON FUSELAGE SKIN BETWEEN BS 947.5 TO BS 955 & BETWEEN 27L TO 27R.  REPAIRED FUSELAGE SKIN BETWEEN BS 947.5 TO BS 955 & BETWEEN 27L TO 27R IAW B737-400 SRM 53-00-01-2R-31, FIG 201, DETAIL XIX.
